# SDR AU981278

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 756550
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR PRIORITY VALVE SUSPECT FAULTY.  PART TC:  6,122.
